# SDR DL757090620

- Difficulty date: March 10, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,562 hours, 29,901 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498203
- Condition: Corroded
- Location: Fs 758
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 758 STRINGER CORRODED.  REPAIRED PER SRM 53-00-03 FIG 201.
